MAUDE Adverse Event Report: MEDIVATORS DSD-201 AER; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201 AER; AUTOMATED ENDOSCOPE REPROCESSOR
Model Number DSD-201
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2016
Additional Manufacturer Narrative
The case states that an enzymatic detergent was inadvertently loaded into the disinfectant reservoir on a dsd-201 automated endoscope reprocessor.It is unknown as to whether patient scopes were run using the detergent with no disinfectant, thus potential scopes were not high level disinfected and potentially used in a patient procedure.There is potential for cross contamination between patients.Medivators technical service representative instructed them to rinse tank and flush machine, then fill reservoir appropriately with intended high level disinfectant.There have been no reports of patient illness or injury.This complaint will continue to be monitored in medivators complaint system.
 
Event or Problem Description
The case states that an enzymatic detergent was inadvertently loaded into the disinfectant reservoir on a dsd-201 automated endoscope reprocessor.It is unknown as to whether patient scopes were run, thus potential scopes were not high level disinfected then used in a patient procedure.There is potential for cross contamination between patients.

Brand Name
DSD-201 AER
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6268686
Report Number2150060-2017-00004
Device Sequence Number1477179
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDSD-201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2016
Initial Report FDA Received Date01/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENZYMATIC DETERGENT